# SDR P5CA2015091500140

- Difficulty date: September 15, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 6,435 hours, 1,781 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 30014361
- Condition: Clogged
- Location: Apu Oil
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS; LIGHT AT 95 PERCENT RPM DURING APU START, FOLLOWED FIM 49-11, FT995, FOUND LUBE FILTER DPI POPPED OUT IAW AMM 49-27-03, R & R LUG; GEN SCAVENGE FILTER ELEMENTS IAW AMM 49-11-00, OPS CHECKED NORMAL, OIL LEVEL NORMAL AMM 12-13-04.
